RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 6, Pages 79–91 (Mi fpm1769)  

Local coefficients and the Herbert formula

P. M. Akhmet'eva, F. Yu. Popelenskiib

a Pushkov Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation, Russian Academy of Sciences, Troitsk, Moskovskaya obl.
b Lomonosov Moscow State University

Abstract: We discuss a generalization and applications of the Herbert formula for double points of immersions, when the normal bundle of the immersion admits an additional structure.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06302_а


Full text: PDF file (203 kB)
References: PDF file   HTML file
UDC: 515.146.6+515.164.635

Citation: P. M. Akhmet'ev, F. Yu. Popelenskii, “Local coefficients and the Herbert formula”, Fundam. Prikl. Mat., 21:6 (2016), 79–91

Citation in format AMSBIB
\Bibitem{AkhPop16}
\by P.~M.~Akhmet'ev, F.~Yu.~Popelenskii
\paper Local coefficients and the Herbert formula
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 6
\pages 79--91
\mathnet{http://mi.mathnet.ru/fpm1769}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1769
  • http://mi.mathnet.ru/eng/fpm/v21/i6/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:59
    Full text:27
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019